IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Optimal reconstruction systems for erasures and for the q-potential
Autor/es:
PEDRO G. MASSEY
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
Elsevier
Referencias:
Año: 2009 vol. 431 p. 1302 - 1302
ISSN:
0024-3795
Resumen:
In this paper we introduce the q-potential as an extension of the Benedetto–Fickus frame potential, defined on general reconstruction systems and show that protocols are the minimizers of this potential under certain restrictions.We extend recent results of B.G. Bodmannon the structure of optimal protocols with respect to 1 and 2 lost packets where the worst (normalized) reconstruction error is computedwith respect to a compatible unitarily invariant norm.We finally describe necessary and sufficient (spectral) conditions, that we call q-fundamental inequalities, for the existence of protocols with prescribed properties by relating this problem to Klyachko´s and Fulton´s theory on sums of hermitian operators.